# SDR HALA0800591

- Difficulty date: May 17, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 24,005 hours, 4,637 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Torn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SEAL TORN ON RIGHT WING O/B AILERON UPPER BLADE.  REPLACED UPPER BLADE SEAL ON RIGHT WING O/B AILERON AT TORN AREA IAW SRM 51-40-02-OG-0.
